# SDR AALA20170113023

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 61,194 hours, 7,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 58698
- Condition: Failed
- Location: Cabin
- Part time: 11,578 hours, 1,352 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT IDENTIFIER AT L3 DOOR FAILED TEST. REMOVED AND REPLACED POWER SUPPLY M33405 IAW AMM 33-50-00. OPERATIONAL CHECK GOOD.
